# SDR SWAA2019070534543

- Difficulty date: July 1, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N723SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27855
- Aircraft time: 71,506 hours, 42,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS "NOT ARMED" LENS MISSING.  R&R LENS REF AMM.
